# SDR DXTA2010112904336

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 1,869 hours, 1,437 cycles
- Engine: Pwc PW545B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH THE LT MLG FAILED TO FULLY EXTEND TO GIVE A GREEN DOWN AND LOCKED LIGHT INDICATION. THE LANDING GEAR WAS BLOWN DOWN IAW THE EMERGENCY CHECKLIST. WHEN PNEUMATIC PRESSURE WAS APPLIED, THE LT MAIN GEAR FULLY EXTENDED GIVING A GREEN LIGHT INDICATION. THERE IS EVIDENCE OF LIGHT HYD FLUID LEAKAGE ON THE LT MAIN GEAR STRUT.  JACKED ACFT, COMPLETED LAST GEAR DOWN FUNCTIONAL, WITH NO FAULTS.  FROZEN LT MAIN DOWN LOCK SWITCH, FAULT OCCURED, OHMED SWITCH FOUND SWITCH STUCK OPEN ON INDICATING SIDE, CONTROL SIDE IS NORMAL.  R & R SWITCH WITH NEW SWITCH IAW MM 32-30-04.  OPS CHECK NORMAL. RESET AND SERVICED GEAR BOTTLE IAW MM 12-13-01.
